Been taking trazodone for YEARS every night to help me sleep. Highest dose was 100 mg and even then I never had a full night of sleep, still it helped me fall asleep fast and was better than nothing. Can't pin point when I started losing A LOT of hair for a 25 year old but it seems to be around 3 years ago around when I started the trazodone. I'm down to breaking a 25 mg pill in half every night b/c I want to rule out if this is why my hair is falling out. Anyone else have this happen? I need an answer no doctor cane give me one. :(
I have been on trazodone since 1997 and have never experienced hair loss. Good luck.
I've been taking trazodone since 1997 and my hair started falling out in 2008; it continues to this day. I don't know if trazodone is the problem. Some blame it on the fibro. I don't know, but I'm usually wearing a hat, scarf, wig, etc. It sucks.
I took trazodone for about 16 yrs and never experienced hair loss. However, even though its an extremely rare side effect trazodone can cause hair loss.
Are you still taking the trazodone? Has your hair grown back? When did the hair shedding stop once you stopped taking the trazodone?
I took trazodone on June 8th and noticed on July 8th a month later that I was loosing my hair. I've lost almost 40% of my hair at this point. It's devastating seeing tons of hair falling out daily. I've read drug induced hair loss can take 2-6 months to resolve. I'm just looking for others who have gone through similar issues to see when they recovered and how long it took.
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Jan 2016 • 3 answers
Updated 13 Dec 2017 • 3 answers
Blood Disorders - I am experiencing hair thinning and hair loss from warfarin My doctor switched me?
Updated 14 Jul 2018 • 1 answer
Updated 3 Dec 2018 • 1 answer
Posted 9 days ago • 0 answers